兰州大学机构库

Browse/Search Results:  1-5 of 5 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Data stream clustering by fast density-peak-search 期刊论文
Statistics and Its Interface, 2018, 卷号: 11, 期号: 1, 页码: 183-189
Authors:  Su, JX(苏锦霞);  Li, Yanwen;  Zhao, XJ(赵学靖)
Favorite  |    Submit date:2018/09/28
Clustering  Data stream  Gaussian kernel density  Centrifugal distance  Density peaks  
Upper semicontinuity of pullback attractors for lattice nonclassical diffusion delay equations under singular perturbations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2014, 卷号: 242, 页码: 315-327
Authors:  Sui, MY;  Wang, YJ(王业娟);  Wang, YJ (reprint author), Lanzhou Univ, Sch Math & Stat, Gansu Key Lab Appl Math & Complex Syst, Lanzhou 730000, Peoples R China.
Adobe PDF(505Kb)  |  Favorite  |    Submit date:2015/12/16
Pullback attractor  Lattice systems with delays  Set-valued dynamical systems  Singular perturbation  
Morse Decompositions for Nonautonomous General Dynamical Systems 期刊论文
Set-Valued and Variational Analysis, 2014, 卷号: 22, 期号: 1, 页码: 117-154
Authors:  Wang, YJ(王业娟);  Li, DS;  Wang, YJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(708Kb)  |  Favorite  |    Submit date:2015/12/16
Morse decomposition  Invariant set  Nonautonomous general dynamical system  Differential inclusion  
Pullback attractors of a multi-valued process generated by parabolic differential equations with unbounded delays 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2013, 卷号: 90, 页码: 86-95
Authors:  Wang, YJ(王业娟);  Kloeden, PE;  Kloeden, PE (reprint author), Inst Math, Robert Mayer Str 10, D-60054 Frankfurt, Germany.
Adobe PDF(417Kb)  |  Favorite  |    Submit date:2015/12/16
Multi-valued process  Pullback attractor  Parabolic differential equation  Infinite delay  Flattening  
Pullback attractors for reaction-diffusion delay equations on unbounded domains with non-autonomous deterministic and stochastic forcing terms 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2013, 卷号: 54, 期号: 8, 页码: -
Authors:  Wang, JY;  Wang, YJ(王业娟);  Wang, YJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(663Kb)  |  Favorite  |    Submit date:2015/12/16